# SDR CA980827018

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Wing Te
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLAP EXTENSION BETWEEN 35 TO 45 DEGREES, FLAPS STOPPED AT 33 DEGREES AND A FLAP FAIL MESSAGE CAME ON EICAS.  SYSTEM RESET.
